# SDR SWAA2022021495529

- Difficulty date: May 31, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS A DELAMINATED AREA ON THE EXTERNAL SURFACE / REPAIRED PANEL 193B DELAMINATION ON EXTERNAL SURFACE IAW SRM 51-70-05-2R-2 PARA. 4. AND SRM 51-70-05-2R-0 55974U 12JUN18
